On the topological meaning of canonical Clebsch variables

E. A. Kuznetsov, A. V. Mikhailov

Research output: Contribution to journalArticlepeer-review

91 Citations (Scopus)

Abstract

A class of flows of an ideal incompressible liquid with nontrivial topology is considered. Parametrization of these flows by the n-field is shown to result in hamiltonian equations.

Original languageEnglish
Pages (from-to)37-38
Number of pages2
JournalPhysics Letters A
Volume77
Issue number1
DOIs
Publication statusPublished - 28 Apr 1980
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the topological meaning of canonical Clebsch variables'. Together they form a unique fingerprint.

Cite this